# SDR SWIA202157106

- Difficulty date: March 30, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,542 hours, 39,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA SIDE WINDSHIELD CRACKED IN FLIGHT    (FLIGHT 5106 .  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22550210 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CAPTAIN SIDE WINSHIELD PER TASK CARD 56-220-1000-SKY."
